# SDR SWAA022202

- Difficulty date: September 22, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 63,872 hours, 68,719 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073
- Condition: Loose
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR OVERHEAD EMERGENCY EXIT LIGHT LENS LOOSE.  REMOVED AND REPLACED EXIT LIGHT LENS PER MM.
